Applied Mathematics

Vol.1 No.3(2010), Paper ID 2648, 4 pages



Ribbon Element on Co-Frobenius Quasitriangular Hopf Algebras


Guohua Liu



Copyright © 2010 Guohua Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

G. Liu, "Ribbon Element on Co-Frobenius Quasitriangular Hopf Algebras," Applied Mathematics, Vol. 1 No. 3, 2010, pp. 230-233. doi: 10.4236/am.2010.13028.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.